# SDR AUS20040330

- Difficulty date: May 2, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Boeing 737376
- Engine: Ge CFM563B1
- System (JASC): 2210 · Autopilot System
- Part: Force Limiter
- Part number: R1053M182
- Condition: Faulty
- Location: Autopilot System
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) AUTOPILOT WOULD NOT ENGAGE.  SUSPECT FAULTY FORCE LIMITER.
